I've been on different muscle relaxers for seizures & EDS. Are cyclobenzaprine, lorazapam or klonopin known to cause bad moods or anger?
jput; really the Klonopin, and the Lorazepam this would be more common because you get kind of a mood to alter from them but as you get back to normal you get short with people or irritation is easier and you also could get tired and angry easier. Cyclobenzaprine can cause some problems also but not as severe. and you have to be careful with all of these type of medications they can all have kind of a habit-forming problem over the long use of these. The best thing you can do is talk with the doctor and see which ones you really need and if you can do without some of these. a few of them are very close to the same thing and you might be able to use a few less medication which as you know too much can cause problems of its own as they wear out of your system. good luck to you Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2013 • 1 answer
Posted 17 Feb 2013 • 4 answers
Posted 7 Nov 2013 • 4 answers
Posted 15 Apr 2014 • 4 answers
Posted 13 days ago • 1 answer